1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP

Ketamine-associated Ulcerative Cystitis

Ketamine-associated Ulcerative Cystitis

  1. ThirdEyeFloond
    Yung-Chien Huanga, Chin-Ming Jengb and Tzu-Chieh Chengb, ,

    Abstract

    Well documented side effects of ketamine include altered mental status, and cardiovascular and respiratory toxicities. A new clinical entity termed ketamine-associated ulcerative cystitis characterized by irritative lower urinary tract symptoms has been reported recently. We report a case of ketamine-associated ulcerative cystitis in a 25-year-old man. He suffered progressive, painful hematuria, dysuria and suprapubic pain several days after beginning ketamine abuse. His symptoms aggravated over the next 6 months and imaging studies confirmed a contractile urinary bladder with bilateral hydronephrosis and hydroureter. Although there was partial relief of his symptoms after cessation of ketamine abuse, he now requires regular hemodialysis for end-stage renal disease.
Tags: